# SDR UPS08552838

- Difficulty date: July 16, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2C,  AFT CARGO BAY CRACKED SHEAR TIE BS 1300 BETWEEN STR 20L-21L.  REMOVED AND REPLACED SHEAR TIE AT BS 1300 BETWEEN STR 20L-21L IAW SRM 51-40-02-0G; SRM 51-30-01, SRM 51-40-05.
